American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(74G25) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] M. Barboteu, A. Matei and M. Sofonea. On the behavior of the solution of a viscoplastic contact problem. Quart. Appl. Math. 72 (2014) 625-647.
Abstract, references, and article information
View Article: PDF

[2] Ahmad Z. Fino and Mokhtar Kirane. Qualitative properties of solutions to a time-space fractional evolution equation. Quart. Appl. Math. 70 (2012) 133-157.
Abstract, references, and article information
View Article: PDF

[3] Peng Jiang and Dehua Wang. Global weak solutions to the Euler-Boltzmann equations in radiation hydrodynamics. Quart. Appl. Math. 70 (2012) 25-44.
Abstract, references, and article information
View Article: PDF

[4] Michel Frémond and Elisabetta Rocca. Solid-liquid phase changes with different densities. Quart. Appl. Math. 66 (2008) 609-632. MR 2465138.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1